# SDR UALA2010062202203

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 83,041 hours, 10,206 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP. DOOR 5 LT GALLEY AREA AFT LOWER WALL.   REPLACED FEEDER CABLE.  OPS CKS.  NORMAL.
